# SDR SWAA113165

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 80,405 hours, 73,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FRAME STUB BEAM CHORD CRACKED AT BS 616, LBL 65.  REPAIRED CHORD PER EA.
